advertisement
Question
Posted by: Kristen | 2009/06/29

2 week menstruation

Hi, please help me , I was on depo for almost 3 years and recently went on melodene, got off about 3 months ago i had two periods while on it and nothing for 2 months, It just came back and it' s not leaving me. It' s light, no bleeding after 21:00 and at about 9:00 am it starts again so weird. Is this normal?
Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

This can occur after stopping the injection. It is probably your hormones readjusting.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement